# SDR USAAD97055

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - ON RE-CHECK OF FORWARD SERVICE DOOR ESCAPE SLIDE, SLIDE FAILED TO INFLATE.  MAINTENANCE FOUND LANYARD MISROUTED. (M)
